Advertisement

Uniformly asymptotic stability and total stability

  • Junji Kato
Conference paper
  • 282 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 144)

Keywords

Differential Equation Ordinary Differential Equation Periodic Solution Periodic Function Asymptotic Stability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. K. Miller, Almost periodic differential equations as dynamical systems with applications to the existence of a.p. solutions, J. Differential Eqs., 1(1965), 337–345.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    T. Yoshizawa, Asymptotically almost periodic solutions of an almost periodic system, Funk. Ekvac., 12 (1969), 23–40.MathSciNetzbMATHGoogle Scholar
  3. [3]
    J. Kato and T. Yoshizawa, A relationship between the uniformly asymptotic stability and the total stability, to appear in Funk.Ekvac. Google Scholar
  4. [4]
    S.-N.Chow, Perturbing almost periodic differential equations, to appear in Bull. Amer. Math. Soc.Google Scholar
  5. [5]
    G. Sell, Nonautonomous differential equations and topological dynamics, I, Trans. Amer. Math. Soc., 127(1967), 241–262.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Junji Kato

There are no affiliations available

Personalised recommendations